Academic Journals Database
Disseminating quality controlled scientific knowledge

Endogenous Risk Measures

ADD TO MY LIST
 
Author(s): Moawia Alghalith

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 02;
Start page: 28;
Date: 2011;
Original page

Keywords: Risk | Risk Measures | Uncertainty

ABSTRACT
We present a methodology that allows endogenous derivation of the moments of the probability distributions. In doing so, we, present an alternative objective function and alternative concept of risk aversion. In addition, we show that the risk measure depends on the preferences. Moreover, we show that a higher level of risk aversion yields higher values of the risk measure.
Why do you need a reservation system?      Affiliate Program